2 doctors weighed in:

Creatine messing up my liver and high potassium levels. Help?

2 doctors weighed in
Dr. S. Smiley Thakur
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Complex

I'm not sure if you have a primary liver or kidney disease (or both).
Creatinine elevation is unlikely the cause of liver dysfunction, unless medications are having a prolonged effect on the liver from kidney dysfunction. The high potassium points to a kidney source of the problem. See your internist.

In brief: Complex

I'm not sure if you have a primary liver or kidney disease (or both).
Creatinine elevation is unlikely the cause of liver dysfunction, unless medications are having a prolonged effect on the liver from kidney dysfunction. The high potassium points to a kidney source of the problem. See your internist.
Dr. S. Smiley Thakur
Dr. S. Smiley Thakur
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
28 years in practice
491K people helped
Continue
111,000 doctors available